# SDR SWIA200922015

- Difficulty date: July 8, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 27,983 hours, 41,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6446, FORWARD FLOOR RED EMERGENCY LIGHT INOP.  RELAMPED.
